# SDR RAIA2010011700001

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 26,742 hours, 24,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE CREW REPORTED THAT ONE OF THE EMERGENCY LIGHT FLOOR STRIP WAS INOPERATIVE.  MAINTENANCE DEFERRED THE LIGHT STRIP PER THE MEL INSTRUCTIONS.
